# SDR AWXA200700432

- Difficulty date: March 23, 2007
- Submitted: April 2, 2007
- Operation: Air carrier
- Aircraft: N640AW
- Make and model: Airbus A320-232
- Aircraft serial: 448
- Aircraft time: 48,488 hours, 19,712 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D53112198201
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON R1 DOOR CUT OUT LOWER SILL CENTER FITTING, -Y1860,  FR 16 + 5" - FR 19 + 4".  REPLACED R1 DOOR CUT OUT LOWER SILL CENTER FITTING, -Y1860,  FR 16 + 5" - FR 19 + 4" IAW A320 SRM 51-42-11.
